MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6), during a selenia dimensions procedure an uncommanded c-arm motion was observed.No patient nor staff injury reported.A field engineer examined the equipment and determined that the c-arm rotation rocker switch was defective.The c-arm rotation rocker switch was replaced and the system passed all tests and meets the manufacturers specifications.No other information available.
 
Additional Manufacturer Narrative
D.4: unique device identifier (udi): (b)(4).System product code: sdm-sys-6000-3d.Serial number: (b)(6).System manufacture date: 12/13/2017.System installation date: 12/28/2017.A device history record review is not required as a review of the complaint history for (b)(6) showed the rotary switch was replaced 1055 days prior.The customer reported that the lever to rotate the c-arm was not working therefore, the field engineer replaced the rotary switch and confirmed the system was performing as intended.Rotary switch investigation: the returned rotary switch was 1055 days old prior to replacement.A visual inspection of the rotary switch indicated no visual abnormalities.The returned rotary switch was installed on a working gantry (serial number: (b)(6)).The switch was able to rotate the c-arm without any issues and did not show any signs of sticking.However, the switch turning motion was rough when compared to a new switch.The rotary switch was disassembled, and no issues were noted with the internal components.A capa is not needed at this time as there was no patient or user harm.Additionally, the risk is considered very low based on the occurrence.Future events will be monitored and trended.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
san jose 20102
MDR Report Key19601226
Report Number1220984-2024-00063
Device Sequence Number12332795
Product Code OTE
UDI-Device Identifier15420045510760
UDI-Public(01)15420045510760(11)171213
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-3D
Device Catalogue NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown